# SDR AWXA9500377

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: R2 Door
- Part time: 41,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND R2 DOOR INNER TORQUE BOX WEB CRACKED.  REMOVED CRACKED WEB AND INSTALLED TYPICAL WEB REPAIR PER SRM 51 30 02 AND SRM 51 40 02.  TOTAL CYCLES 34804.  (Z)
